# SDR AALA20170119004

- Difficulty date: January 16, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 60,662 hours, 7,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Brace
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. OVERHEAD EMERGENCY EXIT SIGN BRACE AT SEAT 22H IS LOOSE. SECURED EXIT SIGN IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
